# SDR AALA20170922011

- Difficulty date: September 22, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION PANEL AT BS 727C HAS FASTENER PULLED THROUGH WHERE  IT IS ATTACHED TO FRAME.  INSTALLED A NEW TRANSITION PANEL IAW SRM 53-00-53-2R-5.
